Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fermina

First Time Accutane user with mild but persistant acne and seb derm

Recommended Posts

Hi everyone I'm 25 years old, over the past years i have been battling mild but persistant acne I have taking 3 months of antibiotics and had pretty much tried everything besides accutane, except 2 days ago I swallow my first pill. Today is my second day of treatment and I'm very scared. I'm a low dose: 20 mg x day. I weight about 54 kg, Idk what's in lb I guess around 110ish?  Overtime I swallow the pill I get really scared. I'm already dry per se because of my SD and i'm scared is going to get worse with accutane. I'm very depressed already but my derm said it was from the disease and really she had seen people with acne that got their spirit back once they were better. I was already clinically depressed before accutane and diagnosed with Borderline Personality disorder. I'm very apprehensive and upset easily, so starting accutane to me is being thorn between hoping this is what's going to help me get better and thinking this is just going to make everything worse.  I also want to know do I have to take BC pills while on it if i'm not being sexually active at  all? Like I was planning on taking them to tackle acne from other perspective if so which one would you recommend? Btw I'm from Mexico so getting BC is quite easy for me , I just have to and buy it. So am thanks and I'll keep you updated I guess

Share this post


Link to post
Share on other sites

Please help. I’m very scared of taking isotrer, with every pill I take I feel worse, everytime I take one I feel so bad, I have only taken 3 but I get very anxius taking them, I feel horrible aftee taking them, like that I shouldny be doing it, that somethin bad is going to happen to me and its going to ruin my face, I’m so scared, I’m scared of taking accutane

I dont know what to do. I dont want to take this drug, I want to belive is going to help but I’m scared, I have read so many horrible stories of how it ruina your skin and face forever, I get anxious everytime I take it, its only been three pills buy with every pill I take i feel it gets worse, please someone tell me accutane is not going to ruin my skin. I’m very scared but i dont want acne anymore, i habe try a lot of products but accutane to me is poison, my derm prescibe it to me but I feel very concerned with it, everyone tells me she know what she’s doing but im very sacred

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×